# SDR AALA202103239011

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 31,464 hours, 12,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EXIT SIGN COVER BETWEEN SEAT ROWS 16 AND 17 DETACHED. RESECURED CEILING EXIT SIGN COVER BETWEEN SEAT ROWS 16 AND 17.
